# SDR C2XA04SH531

- Difficulty date: October 23, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 11,611 hours, 8,732 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14529180017
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK STRINGER 19R WAS FOUND GOUGED BETWEEN FRAME 52 AND 53.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER IAW 53-24-02.
